MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 L; CEMENTED FEMORAL COMPONENT
Model Number 02.12.0002L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 july 2020: lot 136412: (b)(4) items manufactured and released on 05 february 2014.Expiration date: 2018-12-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2016.Additional implant involved: gmk-sphere 02.07.1202l tibial tray fixed cemented size 2 l (k090988) lot.151425.Batch review performed on 02 july 2020: lot 151425: (b)(4) items manufactured and released on 12 may 2015.Expiration date: 2020-03-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2016.Additional implant involved: gmk-sphere 02.12.0220fl tibial insert fixed sphere flex size 2/20 mm l (k121416) lot.135184.Batch review performed on 02 july 2020: lot 135184: (b)(4) items manufactured and released on 16 jan 2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2015.Subsequently, the patient came in reporting instability due to laxity.On (b)(6) 2017, the surgeon revised the 14mm poly with a 20mm poly.Presently, the patient came in reporting pain and instability due to laxity.The surgeon plans to revise all implants and a revision surgery has been scheduled for (b)(6) 2020.
 
Additional Manufacturer Narrative
The revision surgery was completed successfully on the (b)(6) 2020.The surgeon revised the femoral component, tibial tray, and insert and replaced them with a gmk-hinge knee.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10229321
Report Number3005180920-2020-00384
Device Sequence Number573295
Product Code JWH
UDI-Device Identifier07630030825798
UDI-Public07630030825798
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number02.12.0002L
Device Catalogue Number02.12.0002L
Device Lot Number136412
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date07/03/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;